# SDR AWXA9700445

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 867-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, UPON REMOVAL OF DORSAL FIN FAIRING, FOUND FUSE EXTERNAL SKIN TO BE CHAFED DEEP FROM FAIRING BS 867 TO 887 BETWEEN STRINGER 2 LT AND 2 RT, WL 306.  REPAIRED CROWN SKIN FROM BS 860 TO 887 PER SRM 53-00-01.
